# SDR AALA20100217DFW01

- Difficulty date: February 17, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 59,389 hours, 16,990 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: S210T160113
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT MCO-LAX.  CREW REPORTED AIRCRAFT DEPRESSURIZED DURING CLIMB WITH CONTROLLER IN AUTO POSITION.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  FOUND NUMBER 2 CABIN PRESSURE FAULTED.  REPLACED NUMBER 2 PRESSURE CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
